Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 8 found articles
 
 
  Optimization for first order Delaunay triangulations
 
 
Title: Optimization for first order Delaunay triangulations
Author: van Kreveld, Marc
Löffler, Maarten
Silveira, Rodrigo I.
Appeared in: Computational geometry
Paging: Volume 43 (2010) nr. 4 pages 18 p.
Year: 2010
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands